Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Local rigidity of symmetric spaces

Authors: V. Schroeder and W. Ziller
Journal: Trans. Amer. Math. Soc. 320 (1990), 145-160
MSC: Primary 53C35
MathSciNet review: 958901
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show that on a symmetric space of noncompact or compact type the metric is locally rigid in the sense that if one changes the metric locally but preserves the curvature bounds, then the new metric is isometric to the old one. We also prove an analytic continuation property for symmetric spaces of rank $ \ge 3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C35

Retrieve articles in all journals with MSC: 53C35

Additional Information

PII: S 0002-9947(1990)0958901-X
Article copyright: © Copyright 1990 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia